On differential polynomial rings over nil algebras

Mikhail Chebotar, Wen Fong Ke

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let R be a nil algebra over a field of characteristic 0, and let δ be a derivation of R. Then the differential polynomial ring R[X, δ] cannot be mapped onto a unital simple ring homomorphically.

Original languageEnglish
Pages (from-to)1279-1288
Number of pages10
JournalRevista Matematica Iberoamericana
Issue number5
Publication statusPublished - 2020 Jan 7

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On differential polynomial rings over nil algebras'. Together they form a unique fingerprint.

Cite this